# SDR WX0A2023011331698

- Difficulty date: January 13, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N319NV
- Make and model: Airbus A319-111
- Aircraft serial: 2503
- Aircraft time: 46,877 hours, 31,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXIT SIGN LENS BROKEN AT 90WL3 / REMOVED AND REPLACED EXIT SIGN LENS IN REF TP AMM 33-51-13 PB401"
